Volume 1, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Brunnian links are determined by their complements

Brian S Mangum and Theodore Stanford

Algebraic & Geometric Topology 1 (2001) 143–152
Bibliography
1 J Berge, The knots in $D^2\times S^1$ which have nontrivial Dehn surgeries that yield $D^2\times S^1$, Topology Appl. 38 (1991) 1 MR1093862
2 G Burde, K Murasugi, Links and Seifert fiber spaces, Duke Math. J. 37 (1970) 89 MR0253313
3 M Culler, C M Gordon, J Luecke, P B Shalen, Dehn surgery on knots, Ann. of Math. $(2)$ 125 (1987) 237 MR881270
4 H Debrunner, Links of Brunnian type, Duke Math. J. 28 (1961) 17 MR0137106
5 D Gabai, Foliations and the topology of 3–manifolds II, J. Differential Geom. 26 (1987) 461 MR910017
6 C M Gordon, J Luecke, Knots are determined by their complements, J. Amer. Math. Soc. 2 (1989) 371 MR965210
7 Y Mathieu, Unknotting, knotting by twists on disks and property $(\mathrm{P})$ for knots in $S^3$, from: "Knots 90 (Osaka, 1990)", de Gruyter (1992) 93 MR1177414
8 D Rolfsen, Knots and links, Mathematics Lecture Series 7, Publish or Perish (1976) MR0515288
9 J H Rubinstein, An algorithm to recognize the 3–sphere, from: "Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Zürich, 1994)", Birkhäuser (1995) 601 MR1403961
10 A Thompson, Thin position and the recognition problem for $S^3$, Math. Res. Lett. 1 (1994) 613 MR1295555
11 Y Q Wu, Incompressibility of surfaces in surgered 3–manifolds, Topology 31 (1992) 271 MR1167169